# SDR CALA2025051204614

- Difficulty date: May 8, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 121,392 hours, 12,634 cycles
- Engine: Ge GE9094B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE9094B
- Part serial: 496
- Condition: Faulty
- Location: Eng 1
- Part time: 76,819 hours, 7,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE N1 VIBE UP TO 5.0 DURING CLMB OUT ENG1 SN. 900496 (TSI= 20319 HRS / 2557 C). REL L/P 4765754, METAL FOUND IN TAIL PIPE, REQUIRES ENGINE REPLACEMENT.  BEGINNING #1 ENGINE CHANGE PREPERATION PER AMM 71-00-02-000-802-G00. ENGINE CHANGE PREPERATION PER AMM. 71-00-02-000-802-G00 C/W UP AND TO INCLUDING STEP G10 CONTINUED ENGINE REMOVAL PREPARATION PER AMM 71-00-02-000-802-G00 UP TO AND INCLUDING STEP G(15)
